# SDR CKSA97559

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND STRINGER END FITTINGS CRACKED S-34R AND S-34L STA1530 AFT SIDE.  REMOVED END FITTINGS IAW DC8 SRM 51-1-20.  INSTALLED NEW END FITTINGS IAW DC8 SRM 51-1-21.  CORROSION TASK CARD NUMBER C5600-0551.  NON-ROUTINE TASK CARD NUMBER 11285.
